# SDR SWAA2014120334638

- Difficulty date: November 29, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 9,605 hours, 3,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMER LIGHT LENS LOOSE AT ROW 8.  SECURED LENS IAW MM.
